# SDR SWIA200617323

- Difficulty date: September 19, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 8,344 hours, 7,172 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DOOR STEP AFT DRAG ANGLE CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED FABRICATED REPAIR ITEMS, -1 ANGLE SECTION, 2 SPLICE ANGLES IAW CRJ 200 REO 601R-52-11-513A NOTES 8, 9, 10.
